Singular quasilinear elliptic equations and Hölder regularity - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2012

Singular quasilinear elliptic equations and Hölder regularity

Abstract

no abstract

Dates and versions

hal-00864753 , version 1 (23-09-2013)

Identifiers

Cite

Jacques Giacomoni, Ian Schindler, P. Takáč. Singular quasilinear elliptic equations and Hölder regularity. Comptes Rendus. Mathématique, 2012, 350 (7-8), pp.383-388. ⟨10.1016/j.crma.2012.04.007⟩. ⟨hal-00864753⟩
175 View
1 Download

Altmetric

Share

Gmail Facebook X LinkedIn More